# SDR SWAA2025081590974

- Difficulty date: July 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK ON TOP/CROWN AND IN WELL AT BS 540 - 727B RBL 25 WL 208.   REMOVED CORROSION ON TOP OF PAX CABIN SEAT TRACK AT BS 540-0727B RBL 25 WL 208. IAW SRM 51-10-02-0G-0. AREA BLENDED IS L=5'' BY W=1'' BY D=.009''.IN LIMITS PER SRM 53-00-52-1A-1.
